# SDR WRNA200500014

- Difficulty date: June 4, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 41,216 hours, 18,171 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SLATS WOULD NOT RETRACT.  AIRCRAFT RETURNED TO AIRFIELD.  LANDING NORMAL.  MAINTENANCE OPS CHECKED SLAT SYSTEM ON GROUND, COULD NOT DUPLICATE, OP'S CHECKED SATISFACTORY IAW MM 27-81-00.  AIRCRAFT RETURNED TO SERVICE.
